# SDR SWAA2017121818462

- Difficulty date: October 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND STRUCTURE, FORWARD STUB FRAME CRACKED AT BS 296, STRINGER 17R.  REPAIRED THE STUB FRAME IAW EA.
